MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVPROPLUS-23US
Medical Device Problem Codes Patient Device Interaction Problem (4001); Thickening of Material (4056); Device Stenosis (4066); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Dyspnea (1816); Thrombosis/Thrombus (4440); Aortic Valve Insufficiency/ Regurgitation (4450); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 3 years and 1 month following the implant of this transcatheter bioprosthetic valve, valve stenosis was noted.The site also reported hypo-attenuated leaflet thickening with measurements at 3 mm at the right coronary cusp, 1.5 mm at the left coronary cusp, and 3 mm at the non-coronary cusp.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Updated data: a4.B5.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that a transesophageal echocardiogram (tee) was performed revealing the valve was well seated, and all 3 leaflets were moving without restriction.There was moderate central aortic regurgitation with an eccentric jet.The patient was being worked up for a valve-in-valve procedure.
 
Event or Problem Description
It was reported that approximately 3 years and 1 month following the implant of this transcatheter bioprosthetic valve, valve stenosis was noted.The site also reported hypo-attenuated leaflet thickening with measurements at 3 mm at the right coronary cusp, 1.5 mm at the left coronary cusp, and 3 mm at the non-coronary cusp.No patient complications have been reported as a result of this event.Additional information was received that a transesophageal echocardiogram (tee) was performed revealing the valve was well seated, and all 3 leaflets were moving without restriction.There was moderate central aortic regurgitation with an eccentric jet.The patient was being worked up for a valve-in-valve procedure.Additional information was received indicating that the bioprosthetic aortic valve dysfunction appears to be clearly symptomatic with ongoing progressive dyspnea as well as new onset orthopnea.Per the physician this is due to the significant premature leaflet degeneration causing the significant regurgitation.Per the physician, the initial insult appeared to be under-expansion of the leaflets causing hypo-attenuated leaflet thickening and early subclinical thrombosis.The patient was tolerating antiplatelet and nonsteroidal anti-inflammatory drugs, but more robust anti-platelet medications were required.
 
Additional Manufacturer Narrative
Updated data: b1, b2, b5.Added third paragraph, h1, h6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22088494
Report Number2025587-2025-03893
Device Sequence Number12489285
Product Code NPT
UDI-Device Identifier00763000211103
UDI-Public00763000211103
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2023
Device Model NumberEVPROPLUS-23US
Device Catalogue NumberEVPROPLUS-23US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer05/28/2025
07/16/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/24/2025
07/22/2025
Date Device Manufactured03/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight54 KG